Sometimes individuals can experience loose stools that can occur when first starting olive oil. This is often due to their intestinal tract not being able to absorb the sudden increase of oil being ingested or from malabsorption from bacterial overgrowth of the small intestine. If loose stools occur, I will have my patients stop their olive oil for a few weeks to allow the inulin or rifaximin to rebalance the bacteria and give their intestinal tract a chance to repair itself. Then after a few weeks, my patients can restart their olive oil at a 1/4 of the full dose, and increase up to full dose over a few weeks.
https://www.nemecheknavigator.com/wp-content/uploads/2021/11/Nemechek_Navigator_4-300x75.png 0 0 Dr. N https://www.nemecheknavigator.com/wp-content/uploads/2021/11/Nemechek_Navigator_4-300x75.png Dr. N2024-02-13 07:17:142024-02-13 07:17:14Does olive oil cause diarrhea or loose stool?